ID 60869
FullText URL
Author
Lee, Min Ho Department of Mathematics, University of Northern Iowa
Abstract
Given Jacobi forms, we determine associated Jacobi-like forms, whose coefficients are quasimodular forms. We then use these quasimodular forms to construct differential operators on modular forms, which are expressed in terms of the Fourier coefficients of the given Jacobi forms.
Keywords
Jacobi forms
Jacobi-like forms
modular forms
quasimodular forms
Note
Mathematics Subject Classification. Primary 11F11; Secondary 11F50.
Published Date
2021-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume63
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
123
End Page
131
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol63/iss1/7